# SDR DALA2016020200817

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OTBD END OF FORMER IN RT SIDE CANTED KEEL AREA AT BS 696, ASSOCIATED HI-LOCS MARKED ON EXTERIOR SURFACE, CRACK CHECKED BY EDDY CURENT, M62937-0100-0091.  REPLACED FORMER IN THE RT CANTED KEEL AREA AT BS 696 IAW SRM 51-41-02, PG 1, PARA 4 AND 51-41-05, PG 17, PARA 8.
